| Catalog Number |
875101 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional serial numbers included in this report: (b)(6).6 of 6 devices were returned for evaluation.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of three devices found excessive wear due to a lack of proper maintenance.These devices had a deformation issue (dent).The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of two devices found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.
Event or Problem Description
This report summarizes 6 malfunction events where a midwest® e mini 1:5 handpiece overheated.6 events resulted in no injury.